# SDR DXTA200803251

- Difficulty date: August 27, 2008
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,908 hours, 6,565 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Misrepaired
- Location: Lt Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKING UPON TOUCHDOWN WAS NON-EXISTANT FOR APPROX 2-3 SECONDS FOLLOWING TOUCHDOWN. INSPECTED LT WHEEL WELL HARNESS FOUND ANTISKID WIRING AT CONN PL008 REPAIRED INCORRECTLY. OUTERSHIELD OF HARNESS WAS CONNECTED TO BACKSHELL AND ALSO TO PIN Y OF PL008. PIN Y SHOULD HAVE BEEN CONNECTED TO INNER SHIELD OF HARNESS WIRE. REPAIRED WIRING IAW WIRING MANUAL CHAP 32-40-01. PERFORMED ANTI-SKID WIRING CHECK TROUBLESHOOTING SHEET. ALL READING CHECK GOOD. ALL OPERATION CHECK GOOD THROUGH ALL TESTS. ALL WORK DONE IAW MM 32-42-00. MEASURED DRIVE CLIP GAP PRIOR TO INSTALLING HUBCAPS AND FOUND BOTH LT AND RT TO HAVE A GAP LARGER THAN SPECIFIED. ADJUSTED CLIPS AS NECESSARY. TAXIED ACFT AND ALL BRAKE OPERATIONS NORMAL ON POST RUN.
